Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 25, NWS St. Louis, MO

February 25, 2011Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 25, 2011, 8:17 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Feb 26, 2011, 10:30 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 8:17 PM CST (02:17 UTC)
In effect from
Feb 26, 2011, 10:30 AM CST
Expired
Feb 26, 2011, 10:11 AM CST
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WGUS43 KLSX 260217
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 1.25 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-270217-
/O.NEW.KLSX.FL.W.0025.110226T1630Z-110228T2100Z/
/GSCM7.1.ER.110226T1630Z.110227T0000Z.110227T0900Z.NO/
817 PM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 3:00 PM FRIDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 
  SATURDAY MORNING...CREST NEAR 22.2 FEET SATURDAY EVENING AND FALL 
  BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/26  02/27  02/28  03/01  03/02

MISSOURI RIVER
  GASCONADE       22.0   20.00      21.7   21.9   20.5   18.6   18.2

&&
1 follow-up statement
885 
WGUS83 KLSX 261611
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CST SAT FEB 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
                THE MISSOURI RIVER AT 
                 ...GASCONADE


&&

MOC073-139-261641-
/O.CAN.KLSX.FL.W.0025.000000T0000Z-110228T2100Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CST SAT FEB 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 3 PM FRIDAY THE STAGE WAS 20.0 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 20.8 FEET THIS
  AFTERNOON.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/27  02/28  03/01  03/02  03/03

MISSOURI RIVER
  GASCONADE       22.0   20.00      20.5   19.9   18.4   17.7   18.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:39 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 25, 5:39 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CST FRI FEB 25 2011

.DISCUSSION...
/154 PM CST FRI FEB 25 2011/

FOCUS FOR THE SHORT TERM WILL BE PRECIP THRU THE WEEKEND.

A WEAK CDFNT WILL BACK INTO NRN PORTIONS OF THE CWA TONIGHT. SOME
LIGHT SN CAN BE EXPECTED ALONG THIS FNT AS A S/W APPROACHES THE
AREA. THE CHANCE FOR SN WILL LINGER SAT MORNING AND MAY TURN TO RA
AS TEMPS WARM ABOVE FREEZING.

THE MAIN FOCUS WILL BE ON A STRONG STORM SYSTEM TO AFFECT THE REGION
SUN INTO MON. MDLS DEPICT A S/W POSSIBLY SPREADING PRECIP NEWD
ACROSS THE SERN PORTIONS OF THE CWA ON SUN WITH GOOD LOW LEVEL
FORCING SUPPORT. HOWEVER...BELIEVE MAIN PRECIP WILL FOCUS ALONG THE
WRMFNT AS IT LIFTS NWD THRU THE AREA AND EVENTUALLY THE CDFNT AS IT
MOVES EWD SUN EVENING INTO OVERNIGHT.

MDLS CONTINUE TO DEPICT STRONG SYNOPTIC FORCING WITH HIGH SHEAR AS
WELL AS STEEP LAPSE RATES. ANY STORMS THAT DEVELOP MAY INITIALLY BE
DISCRETE...BUT SHUD EVOLVE INTO LINE AS CDFNT PUSHES THRU THE AREA.

MDLS ALSO DEPICTING DEF ZONE ON BACK EDGE OF SYSTEM AS IT CONTINUES
TO PULL NEWD LATE SUN NIGHT INTO MON MORNING. MDLS DIFFER REGARDING
THE PRECIP TYPE AS THIS SYSTEM EXITS THE REGION. THE NAM/LOCAL WRF
OFFER COLDER SOLNS WITH PRECIP TURNING TO SN  ACROSS NRN PORTIONS OF
THE CWA AS THE PRECIP COMES TO AN END. THE GFS SUGGEST LESS OF A SN
THREAT...BUT SOME SN MAY BE POSSIBLE WITH THE ECMWF/GEM BEING THE
WARMEST SOLNS KEEPING THE PRECIP ALL RA.  WITH UNCERTAINTIES WITH
THIS SYSTEM...WILL KEEP PRECIP AS ALL RA FOR NOW AND ALLOW MDLS TO
CONVERGE ON A SOLN BEFORE MENTIONING FROZEN PRECIP.

FOR THE EXTD...RELATIVELY QUIET EXTD WITH A DRY CDFNT PUSHING SWD
THRU THE CWA ON WED. THIS WILL QUICKLY LIFT NWD AS A WRMFNT ON
THURS. MDLS DEPICT ANOTHER SYSTEM SPREADING PRECIP ACROSS MUCH OF
THE CWA AS EARLY AS FRI. HOWEVER...DUE TO UNCERTAINTIES IN TIMING
HAVE ONLY SILENT 20 POPS IN THE FCST FOR NOW.

HAVE TRENDED TWD THE WARMER GUIDANCE FOR MUCH OF THE EXTD AS MDLS
HAVE SOMEWHAT MORE ZONAL PATTERN PROGD.

TILLY

&&

.AVIATION...
/539 PM CST FRI FEB 25 2011/

MOST CEILINGS ARE GENERALLY MVFR OVER THE REGION. THERE IS ALSO
AN AREA OF LIGHT SNOW OVER FAR NORTHWESTERN MISSOURI WHICH WILL
ALSO MOVE EASTWARD TONIGHT...AND HAVE ADDED A SHORT PERIOD BETWEEN
05-09Z FOR 6SM -SN AT KUIN...BUT NOT EXPECTING MUCH SNOWFALL
ACCUMULATION AT THIS POINT. DO EXPECT THERE TO BE SOME LOWERING IN
CEILINGS WITH SOME 4-5SM BR VISIBILITIES AFTER 06Z TONIGHT BEFORE
THERE IS SLOW IMPROVEMENT...PERHAPS VFR DURING THE DAY SATURDAY.

SPECIFICS FOR KSTL...CEILINGS WILL REMAIN AROUND 2000FT THIS
EVENING BEFORE LOWERING OVERNIGHT WITH SOME LIGHT FOG AFT 09Z. DO
EXPECT CEILINGS TO BECOME VFR BY SATURDAY AFTERNOON. WINDS WILL BE
GENERALLY LIGHT AND VARIABLE TONIGHT...AND THEN INCREASE AND VEER
SOUTHERLY ON SATURDAY AFTERNOON.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 25, 3:55 PM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CST FRI FEB 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
355 PM CST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY FROM SUNDAY THROUGH MONDAY...ESPECIALLY
ON SUNDAY NIGHT...AS A POTENT STORM SYSTEM IMPACTS THE REGION.
SOME OF THE THUNDERSTORMS ON SUNDAY NIGHT MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TES

In the hours before

Local storm report, Feb 25, 4:05 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     SNOW             QUINCY                  39.93N  91.39W
02/25/2011  M4.9 INCH        ADAMS              IL   TRAINED SPOTTER

            STORM TOTAL

0200 AM     SNOW             EDINA                   40.17N  92.17W
02/25/2011  E4.0 INCH        KNOX               MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             LEWISTOWN               40.08N  91.81W
02/25/2011  M4.0 INCH        LEWIS              MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             SHELBYVILLE             39.81N  92.04W
02/25/2011  E5.0 INCH        SHELBY             MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL

0200 AM     SNOW             PALMYRA                 39.80N  91.52W
02/25/2011  E4.0 INCH        MARION             MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             PARIS                   39.48N  92.00W
02/25/2011  E5.0 INCH        MONROE             MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     HEAVY SNOW       MEXICO                  39.17N  91.87W
02/25/2011  E6.0 INCH        AUDRAIN            MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             COLUMBIA                38.95N  92.33W
02/25/2011  E1.5 INCH        BOONE              MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             CALIFORNIA              38.63N  92.57W
02/25/2011  E0.8 INCH        MONITEAU           MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             JEFFERSON CITY          38.57N  92.19W
02/25/2011  E0.5 INCH        COLE               MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             FULTON                  38.85N  91.95W
02/25/2011  E1.8 INCH        CALLAWAY           MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             LINN                    38.48N  91.84W
02/25/2011  E1.0 INCH        OSAGE              MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             WARRENTON               38.82N  91.14W
02/25/2011  E2.5 INCH        WARREN             MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             NEW LONDON              39.58N  91.40W
02/25/2011  E5.0 INCH        RALLS              MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     HEAVY SNOW       BOWLING GREEN           39.34N  91.20W
02/25/2011  E6.0 INCH        PIKE               MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0200 AM     SNOW             TROY                    38.98N  90.98W
02/25/2011  E1.5 INCH        LINCOLN            MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0224 AM     SNOW             WELDON SPRING           38.72N  90.65W
02/25/2011  M1.3 INCH        ST. CHARLES        MO   NWS EMPLOYEE

            STORM TOTAL SNOWFALL.

0240 AM     SNOW             QUINCY                  39.93N  91.39W
02/25/2011  E5.0 INCH        ADAMS              IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0240 AM     SNOW             MOUNT STERLING          39.98N  90.76W
02/25/2011  E5.0 INCH        BROWN              IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0240 AM     SNOW             PITTSFIELD              39.61N  90.81W
02/25/2011  E5.5 INCH        PIKE               IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0240 AM     SNOW             OWENSVILLE              38.35N  91.50W
02/25/2011  E1.0 INCH        GASCONADE          MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0240 AM     SNOW             UNION                   38.45N  91.01W
02/25/2011  E0.3 INCH        FRANKLIN           MO   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0251 AM     SNOW             CHESTERFIELD            38.65N  90.58W
02/25/2011  M1.0 INCH        ST. LOUIS          MO   BROADCAST MEDIA

            CHRIS HIGGINS STORM TOTAL SNOWFALL REPORT.

0305 AM     SNOW             HARDIN                  39.16N  90.62W
02/25/2011  E3.0 INCH        CALHOUN            IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0317 AM     SNOW             CARROLLTON              39.30N  90.41W
02/25/2011  E5.0 INCH        GREENE             IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0318 AM     SNOW             JERSEYVILLE             39.12N  90.33W
02/25/2011  E3.0 INCH        JERSEY             IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0318 AM     SNOW             EDWARDSVILLE            38.80N  89.97W
02/25/2011  E1.0 INCH        MADISON            IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0334 AM     SNOW             CARLINVILLE             39.28N  89.88W
02/25/2011  E3.0 INCH        MACOUPIN           IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0335 AM     SNOW             HILLSBORO               39.16N  89.48W
02/25/2011  M2.5 INCH        MONTGOMERY         IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0335 AM     SNOW             GREENVILLE              38.89N  89.40W
02/25/2011  E2.0 INCH        BOND               IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0336 AM     SNOW             VANDALIA                38.98N  89.10W
02/25/2011  E1.5 INCH        FAYETTE            IL   COUNTY OFFICIAL

            STORM TOTAL SNOWFALL.

0400 AM     SNOW             ELSAH                   38.95N  90.35W
02/25/2011  M2.5 INCH        JERSEY             IL   TRAINED SPOTTER

            STORM TOTAL

0424 AM     SNOW             AVISTON                 38.61N  89.61W
02/25/2011  M0.7 INCH        CLINTON            IL   TRAINED SPOTTER

            STORM TOTAL SNOWFALL WAS 0.7 INCH...THE SNOW HAS
            TAPERED OFF TO FLURRIES

0435 AM     SNOW             QUINCY                  39.93N  91.39W
02/25/2011  M6.0 INCH        ADAMS              IL   BROADCAST MEDIA

            STORM TOTAL SNOWFALL OF 6 INCHES FROM WGEM IN QUINCY

0450 AM     SNOW             2 W JERSEYVILLE         39.12N  90.36W
02/25/2011  E3.0 INCH        JERSEY             IL   TRAINED SPOTTER

            STORM TOTAL

0500 AM     SNOW             WENTZVILLE              38.81N  90.86W
02/25/2011  E1.0 INCH        ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL

0522 AM     SNOW             TAYLOR                  39.94N  91.52W
02/25/2011  E4.0 INCH        MARION             MO   CO-OP OBSERVER

            STORM TOTAL SNOWFALL

0541 AM     SNOW             WELLSVILLE              39.07N  91.57W
02/25/2011  E3.0 INCH        MONTGOMERY         MO   TRAINED SPOTTER

            STORM TOTAL SNOWFALL ESTIMATE OF 2.5 TO 3 INCHES

0600 AM     SNOW             10 WSW ST. CHARLES      38.74N  90.68W
02/25/2011  M1.6 INCH        ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL

0630 AM     SNOW             HAZELWOOD               38.78N  90.36W
02/25/2011  M1.8 INCH        ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL

0654 AM     SNOW             3 E COLUMBIA            38.95N  92.27W
02/25/2011  M2.0 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL.

0656 AM     SNOW             TROY                    38.98N  90.98W
02/25/2011  M3.2 INCH        LINCOLN            MO   NWS EMPLOYEE

            STORM TOTAL

0658 AM     SNOW             HALLSVILLE              39.12N  92.22W
02/25/2011  M5.7 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL.

0659 AM     SNOW             PALMYRA                 39.80N  91.52W
02/25/2011  M6.9 INCH        MARION             MO   TRAINED SPOTTER

            STORM TOTAL.

0710 AM     SNOW             GODFREY                 38.97N  90.19W
02/25/2011  M2.8 INCH        MADISON            IL   TRAINED SPOTTER

            STORM TOTAL

0724 AM     SNOW             ASHLAND                 38.77N  92.26W
02/25/2011  M1.8 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL

0750 AM     SNOW             NEW MELLE               38.71N  90.88W
02/25/2011  M1.5 INCH        ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL

0808 AM     SNOW             7 S STEELVILLE          37.87N  91.36W
02/25/2011  E0.0 INCH        CRAWFORD           MO   TRAINED SPOTTER

            STORM TOTAL

0812 AM     SNOW             CREVE COEUR             38.66N  90.44W
02/25/2011  E1.0 INCH        ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL

0823 AM     SNOW             3 E MOUNT STERLING      39.98N  90.72W
02/25/2011  M5.4 INCH        BROWN              IL   TRAINED SPOTTER

            STORM TOTAL

0900 AM     SNOW             ASHLAND                 38.77N  92.26W
02/25/2011  M1.5 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL

0923 AM     SNOW             3 N BREESE              38.65N  89.52W
02/25/2011  M1.0 INCH        CLINTON            IL   TRAINED SPOTTER

            STORM TOTAL. RAINFALL PAST 24 HOURS 1.40 INCHES.

0932 AM     SNOW             NEW BLOOMFIELD          38.72N  92.09W
02/25/2011  E1.0 INCH        CALLAWAY           MO   TRAINED SPOTTER

            STORM TOTAL

0944 AM     SNOW             ELLISVILLE              38.59N  90.59W
02/25/2011  E1.0 INCH        ST. LOUIS          MO   TRAINED SPOTTER

            STORM TOTAL

1022 AM     SNOW             MIDDLETOWN              39.13N  91.41W
02/25/2011  M7.2 INCH        MONTGOMERY         MO   TRAINED SPOTTER

            STORM TOTAL

1035 AM     SNOW             2 S SMITHTON            38.38N  89.99W
02/25/2011  E0.2 INCH        ST. CLAIR          IL   TRAINED SPOTTER

            STORM TOTAL

1107 AM     SNOW             ELSBERRY                39.17N  90.79W
02/25/2011  M2.8 INCH        LINCOLN            MO   TRAINED SPOTTER

            STORM TOTAL

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:16 AM CSTWinter Weather AdvisoryLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage7 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.